# SDR HALA2011120200559

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,216 hours, 6,976 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011271602
- Part serial: 14059
- Condition: Failed
- Location: Nr 1 Atc
- Part time: 16,917 hours, 19,670 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 TRANSPONDER ATC FAIL LIGHT ON.  TROUBLE SHOT IAW FIM SUSPECT NR 1 TRANSPONDER.  R & R TRANSPONDER IAW AMM 34-53-01. OPS CHECKED GOOD.  OK FOR SERVICE.
